# SDR JJBA20211213010

- Difficulty date: December 13, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 33,868 hours, 24,453 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE - SKIN HAS CORROSION UNDER RAR 2 ANTENNA MOUNT PLATE. REPAIRED WITH CUTOUT OF DAMAGE AT REAR FUSELAGE SKIN UNDER RAR #2 ANTENNA AT FR68-69 AND STR 21L-21R AND INSTALLED REPAIR DOUBLER. CORROSION LEVEL II
